RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 4, Pages 538–553 (Mi mz9387)  

This article is cited in 4 scientific papers (total in 4 papers)

A Four-Dimensional Simple Algebra with Fractional PI-Exponent

M. V. Zaicev, D. Repovša

a University of Ljubljana

Abstract: Numerical characteristics of identities of finite-dimensional nonassociative algebras are studied. The main result is the construction of a four-dimensional simple unitary algebra with fractional PI-exponent strictly smaller than its dimension.

Keywords: finite-dimensional nonassociative algebra, identities of a nonassociative algebra, PI-exponent, fractional PI-exponent.

DOI: https://doi.org/10.4213/mzm9387

Full text: PDF file (533 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:4, 487–499

Bibliographic databases:

Document Type: Article
UDC: 512.81
Received: 02.04.2012
Revised: 03.06.2013

Citation: M. V. Zaicev, D. Repovš, “A Four-Dimensional Simple Algebra with Fractional PI-Exponent”, Mat. Zametki, 95:4 (2014), 538–553; Math. Notes, 95:4 (2014), 487–499

Citation in format AMSBIB
\Bibitem{ZaiRep14}
\by M.~V.~Zaicev, D.~Repov{\v s}
\paper A Four-Dimensional Simple Algebra with Fractional PI-Exponent
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 4
\pages 538--553
\mathnet{http://mi.mathnet.ru/mz9387}
\crossref{https://doi.org/10.4213/mzm9387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3298906}
\elib{http://elibrary.ru/item.asp?id=21826477}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 4
\pages 487--499
\crossref{https://doi.org/10.1134/S0001434614030213}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335457300021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899690275}


Linking options:
  • http://mi.mathnet.ru/eng/mz9387
  • https://doi.org/10.4213/mzm9387
  • http://mi.mathnet.ru/eng/mz/v95/i4/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Mishchenko, O. A. Bogdanchuk, “PI-exponents of some simple algebras with unit”, J. Math. Sci., 206:6 (2015), 688–693  mathnet  crossref  mathscinet
    2. M. V. Zaicev, D. Repovš, “Exponential growth of codimensions of identities of algebras with unity”, Sb. Math., 206:10 (2015), 1440–1462  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Repovs D., Zaicev M., “Graded PI-exponents of simple Lie superalgebras”, Ark. Mat., 54:1 (2016), 147–156  crossref  mathscinet  zmath  isi  elib  scopus
    4. Repovs D., Zaicev M., “Identities of Graded Simple Algebras”, Linear Multilinear Algebra, 65:1 (2017), 44–57  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:20
    References:62
    First page:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019